# SDR AALA20100803GRU01

- Difficulty date: August 3, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 46,557 hours, 5,716 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Shorted
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 2 HOURS AFTER TAKEOFF FLIGHT ATTENDANTS REPORTED SMOKE IN 3L LAVATORY.  HALON BOTTLE WAS USED.  FOUND LAVATORY FLUORESCENT LIGHT SOCKET CONTACTS SHORTED AND REMOVED LAMPS.  NO SMOKE NOTED.  FLIGHT CONTINUED WITHOUT FURTHER INCIDENT.  REPLACED LAVATORY FLUORESCENT LIGHT ASSEMBLY AND HALON BOTTLE DURING MAINTENANCE CHECK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
